Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Ache's and pains on my legs, arms and hips

My arms and hips and legs ache, not so much in the morning but at night it get so bad that I don t get to sleep but maybe 3 to 4 hours a night!!! I ve been tested for lupus arthritis ect. I am just so tired of hurting. I started taking norco and it helps but it only if I catch it before it gets to bad!!! Anyone have any answers!! Thank you Jewjewbee
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
welcome to this forum,
you be suffering from fibromyalgia rheumatica.it causes body ache,tiredness,some symptoms of arthitis.it has some trigger piont which create pain and tenderness on palpation.get a rheumatologist and thoroughly evaluated.It is not a disabling condition at all and result is usually promising with proper treatment.
Answered: Sat, 7 May 2011
I find this answer helpful
Pulmonologist Dr.Ketankumar Chaudhary's  Response
HHHHHHH IIIIIIIIII
CHECK YOUR HB AND START TAKING MULTIVITAMIN WITH VIT 12, IRON , FOLIC ACIDS.
NO RESULT IN 10 DAYS THAN START AMYTRIPTILINE BY CONSULTING DOCTOR.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor